Note on some identities related to binomial coefficients

Mladen V. Vassilev-Missana
Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132
Volume 11, 2005, Number 2, Pages 9—12
Download full paper: PDF, 1191 Kb

Details

Authors and affiliations

Mladen V. Vassilev-Missana
5, V. Hugo Str., Sofia 1124, Bulgaria

References

  1. Riordan J. Combinatorial Identities. John Wiley & Sons, New York, 1968.

Related papers

Cite this paper

APA

Vassilev-Missana, M. V. (2005). Note on some identities related to binomial coefficients. Notes on Number Theory and Discrete Mathematics, 11(2), 9-12.

Chicago

Vassilev-Missana, Mladen V. “Note on Some Identities Related to Binomial Coefficients.” Notes on Number Theory and Discrete Mathematics 11, no. 2 (2005): 9-12.

MLA

Vassilev-Missana, Mladen V. “Note on Some Identities Related to Binomial Coefficients.” Notes on Number Theory and Discrete Mathematics 11.2 (2005): 9-12. Print.

Comments are closed.